# SDR C2XA02BT077

- Difficulty date: November 20, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 385 hours, 313 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NLG COLLAPSED AFTER PUSH BACK.  R & R OLEO STRUT, MAIN DRAG LEG AND LOCKING STRUT, 2NDARY DRAG LEG & LOCKING STRUT, DWN TENSION SPRINGS, DWN-UNLCK ACTUATOR, ACTUATING CYLINDER.  R & R MLG CONTROL LEVER , LGEU, MLG SOLENOID VALVE & CHECK VALVE.  DFDR & CMC DWNLOADED, REMOVED TOW BAR & INSPECTED, NLG BAY & OLD NLG ASSY INSPECTED. NO DEFECTS NOTED BEFORE REMOVAL. INSPECT NLG DOORS & ATTACH FITT, NO DEFECTS NOTED. DREW SAMPLES FROM NR 1 HYD SYS. MANUFACTURE REQUEST A SIM PUSHBACK & TAXI, OPS CHECKED OK, & MANUFACTURE REQUESTED CHECK OF WIRING OF MLG EXTEND/RETRACT SYS IAW WIRING MANUAL. A/C FERRIED TO IAH TO COMPLY WITH REQUEST. IAH MAINT REPORTED NO DEFECTS OR FAULTS.  AIRCRAFT RETURNED TO SERVICE.  SDR OPEN.
